# SDR ASOA03079

- Difficulty date: February 24, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE EMERGENCY LIGHT ON THE AIRSTAIR DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A CORRODED WIRE ON THE AIRSTAIR DOOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
